MathSciNet Relay Station
MathSciNet bibliographic data
MR539922 46L10 (46L50 47D15)
Tam, P. K. Isometries of $L\sb{p}$-spaces associated with semifinite von Neumann algebras. Trans. Amer. Math. Soc. 254 (1979), 339–354.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement